# SDR WX0A2024062632093

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 50,734 hours, 36,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 7000-0017: EPSU BITE TEST FAILED. FAULT CODE: 256241 ESCAPE SLIDE LT SW/EPSU(11WL)EMER L. / AFTER L/H OVERWING ESCAPE SLIDE REPLACEMENT ON T/C 256242-03-1-001 (4002606-2200-0003), EPSU BITE TEST PERFORMED SERVICEABLE IAW AMM 33-51-00-710-001-A."
